# SDR 98FDEA00159

- Difficulty date: March 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: 052FE
- Make and model: Doug DC-10-10F
- Aircraft serial: 47806
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Tee
- Condition: Cracked
- Location: Bs 1156
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

N00474, Y-1156 PRESS BULKHEAD TEE-CAP RT END HAS TWO CRACKS IN LONG 39 AREA.  FIRST CRACK MOVES DOWN CANTED VERT LEG TO RADIUS (2.4).  SECOND MOVES DOWN CANTED VERT LEG THROUGH RADIUS AND AFT IN AFT HORIZ. LEG AND DISAPPEARS UNDER FITTING (2 VISIBLE).  MODIFY RIGHT BULKHEAD TEE CAP AT STA Y-1156 PER EO 8-5310-7-3327 PART 4 AND EA 8-5310-35937.
